# SDR ASAA2016080417631

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,480 hours, 10,179 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT SPINNER CONE HAS APPROXIMATELY 50 PERCENT OF BLACK EROSION PAINT MISSING, REQUIRES REPLACEMENT.  ACFT GROUNDED.  R & R NR 2 ENGINE FRONT SPINNER CONE ASSY, REF T/C 78472002.
